MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM FOLLOW APP; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM FOLLOW APP; CONTINUOUS GLUCOSE MONITOR
Catalog Number SW14255
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6 medical device problem code - 3191 - patient was unable to identify device issue therefore a more specific code could not be selected.
 
Event or Problem Description
It was reported that there was a forced log out.Data was provided for investigation.Confirmation of the complaint was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM FOLLOW APP
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22819365
Report Number3004753838-2025-224855
Device Sequence Number12200393
Product Code QBJ
UDI-Device Identifier00386270004475
UDI-Public(01)00386270004475
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
DEN140038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSW14255
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight104 KG